Side effect of Prednisone and Pepcid
by Swan Dinh
(Atlanta, GA, USA)
I had a terrible allergic reaction due to an unknown food. The symptoms were rashes, hives, swollen eyes, and face. I was prescribe Prednisone and Cetirizine to treat the allergy. Pepcid to treat heartburn/acid reflux. The following event is the sequence of my treatment:
Day 2: Injection of 25mg Benedryl. Prescription: MethylPrenisolone 4mg.
Day 3: Bad rashes, hives, and very swollen eyes and face
Day 4: Stop taking Methylprednisolone 4mg. Injected 25mg Benedryl and steroids through IV. Prescription: Prednisone, Cetirizine, Pepcid
Day 5: Worst rashes, hives, anxiety, uneasy stomach.
Day 6: continue
Day 7: stop taking Pepcid. Anxiety and uneasy stomach was gone. But still more rashes. Less swollen of face
Day 8: continue
Day 9:In contact with dust and pollen. All symptoms came back. I got Benedryl through an IV again but no steroids. Stop taking prednisone.
Day 10: continue. 50mg Benedryl/4hrs + 10mg Cetirizine/12hrs
Day 11: rashes calm down 10%
Day12: rashes calm down 30%
all and all. NO MORE PREDNISONE AND PEPCID. LOL